In this paper, we prove the existence and uniqueness of both nonnegative renormalized and entropy solutions for the fractional p-Laplacian evolution problems with nonnegative \(L^1\) data. In addition, we obtain the equivalence of renormalized and entropy solutions and establish a comparison result.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
B. Abdellaoui, A. Attar, R. Bentifour, On the fractional \(p\)-Laplacian equations with weight and general datum, Adv. Nonlinear Anal. (2016), https://doi.org/10.1515/anona-2016-0072.
B. Abdellaoui, A. Attar, R. Bentifour, I. Peral, On fractional \(p\)-Laplacian parabolic problem with general data, Ann. Mat. Pura Appl. 197 (2) (2018) 329–356.
N. Alibaud, B. Andreianov, M. Bendahmane, Renormalized solutions of the fractional Laplace equation, C. R. Acad. Sci. Paris, Ser. I 348 (2010) 759–762.
A. Alvino, L. Boccardo, V. Ferone, L. Orsina, G. Trombetti, Existence results for nonlinear elliptic equations with degenerate coercivity, Ann. Mat. Pura Appl. 182 (2003) 53–79.
D. Applebaum, Lévy processes–from probability to finance quantum groups, Notices Amer. Math. Soc. 51 (11) (2004) 1336–1347.
M. Bendahmane, P. Wittbold, A. Zimmermann, Renormalized solutions for a nonlinear parabolic equation with variable exponents and \(L^1\) data, J. Differential Equations 249 (6) (2010) 1483–1515.
P. Bénilan, L. Boccardo, T. Gallouët, R. Gariepy, M. Pierre, J. L. Vazquez, An \(L^1\)-theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 22 (1995) 241–273.
D. Blanchard, F. Murat, Renormalised solutions of nonlinear parabolic problems with \(L^1\) data: Existence and uniqueness, Proc. Roy. Soc. Edinburgh Sect. A 127 (6) (1997) 1137–1152.
D. Blanchard, F. Murat, H. Redwane, Existence and uniqueness of a renormalized solution for a fairly general class of nonlinear parabolic problems, J. Differential Equations 177 (2) (2001) 331–374.
D. Blanchard, F. Petitta, H. Redwane, Renormalized solutions of nonlinear parabolic equations with diffuse measure data, Manuscripta Math. 141 (2013) 601–635.
D. Blanchard, H. Redwane, Renormalized solutions for a class of nonlinear evolution problems, J. Math. Pure Appl. 77 (1998) 117–151.
L. Boccardo, G. R. Cirmi, Existence and uniqueness of solution of unilateral problems with \(L^1\) data, J. Convex. Anal. 6 (1999) 195–206.
L. Boccardo, A. Dall’Aglio, T. Gallouët, L. Orsina, Nonlinear parabolic equations with measure data, J. Funct. Anal. 147 (1997) 237–258.
L. Boccardo, T. Gallouët, Non-linear elliptic and parabolic equations involving measure data, J. Funct. Anal. 87 (1989) 149–169.
L. Boccardo, T. Gallouët, L. Orsina, Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data, Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (5) (1996) 539–551.
L. Boccardo, D. Giachetti, J. I. Diaz, F. Murat, Existence and regularity of renormalized solutions for some elliptic problems involving derivations of nonlinear terms, J. Differential Equations 106 (1993) 215–237.
L. Caffarelli, Nonlocal equations, drifts and games, Nonlinear Partial Differ. Equ. Abel Symp. 7 (2012) 37–52.
L. Caffarelli, L. Silvestre, An extension problem related to the fractional Laplacian, Comm. Partial Differential Equations 32 (2007) 1245–1260.
L. Caffarelli, E. Valdinoci, Uniform estimates and limiting arguments for nonlocal minimal surfaces, Calc. Var. Partial Differential Equations 41 (2011) 203–240.
Y. Cai, S. Zhou, Existence and uniqueness of weak solutions for a non-uniformly parabolic equation, J. Funct. Anal. 257 (2009) 3021–3042.
G. Dal Maso, F. Murat, L. Orsina, A. Prignet, Renormalized solutions of elliptic equations with general measure data, Ann. Sc. Norm. Super. Pisa Cl. Sci. 12 (4) (1999) 741–808.
A. Dall’Aglio, Approximated solutions of equations with \(L^1\) data. Application to the \(H\)-convergence of quasi-linear parabolic equations, Ann. Mat. Pura Appl. 170 (4) (1996) 207–240.
E. Di Nezza, G. Palatucci, E. Valdinoci, Hitchhiker’s guide to the fractional Sobolev spaces, Bull. Sci. Math. 136 (2012) 521–573 .
R. J. DiPerna, P. L. Lions, On the Cauchy problem for Boltzmann equations: Global existence and weak stability, Ann. Math. 130 (1989) 321–366.
J. Droniou, A. Porretta, A. Prignet, Parabolic capacity and soft measures for nonlinear equations, Potential Anal. 19 (2) (2003) 99–161.
J. Droniou, A. Prignet, Equivalence between entropy and renormalized solutions for parabolic equations with smooth measure data, NoDEA Nonlinear Differential Equations Appl. 14 (1-2) (2007) 181–205.
V. G. Jakubowski, P. Wittbold, On a nonlinear elliptic–parabolic integro-differential equation with \(L^1\)-data, J. Differential Equations 197 (2) (2004) 427–445.
K. H. Karlsen, F. Petitta, S. Ulusoy, A duality approach to the fractional Laplacian with measure data, Publ. Mat. 55 (1) (2011) 151–161.
T. Klimsiak, A. Rozkosz, Renormalized solutions of semilinear equations involving measure data and operator corresponding to Dirichlet form, NoDEA Nonlinear Differential Equations Appl. 22 (6) (2015) 1911–1934.
J. Korvenpää, T. Kuusi, E. Lindgren, Equivalence of solutions to fractional \(p\)-Laplace type equations, J. Math. Pures Appl. (2017), https://doi.org/10.1016/j.matpur.2017.10.004.
T. Kuusi, G. Mingione, Y. Sire, Nonlocal equations with measure data, Comm. Math. Phys. 337 (2015) 1317–1368.
R. Landes, On the existence of weak solutions for quasilinear parabolic initial boundary value problems, Proc. Roy. Soc. Edinburgh Sect. A 89 (1981) 217–237.
T. Leonori, I. Peral, A. Primo, F. Soria, Basic estimates for solutions of a class of nonlocal elliptic and parabolic equations, Discrete Contin. Dyn. Syst. 35 (12) (2015) 6031–6068.
C. Leone, A. Porretta, Entropy solutions for nonlinear elliptic equations in \(L^1\), Nonlinear Anal. 32 (3) (1998) 325–334.
E. Lindgren, P. Lindqvist, Fractional eigenvalues, Calc. Var. Partial Differential Equations 49 (2014) 795–826.
P. L. Lions, Mathematical Topics in Fluid Mechanics, Vol. 1: Incompressible models, Oxford Univ. Press, Oxford, 1996.
J. M. Mazón, J. D. Rossi, J. Toledo, Fractional \(p\)-Laplacian evolution equations, J. Math. Pure Appl. 105 (2016) 810–844.
R. Metzler, J. Klafter, The restaurant at the random walk: recent developments in the description of anomalous transport by fractional dynamics, J. Phys. A 37 (2004) 161–208.
M. C. Palmeri, Entropy subsolutions and supersolutions for nonlinear elliptic equations in \(L^1\), Ricerche Mat. 53 (2004) 183–212.
F. Petitta, Renormalized solutions of nonlinear parabolic equations with general measure data, Ann. Mat. Pura Appl. 187 (4) (2008) 563–604.
F. Petitta, Some remarks on the duality method for integro-differential equations with measure data, Adv. Nonlinear Stud. 16 (1) (2016) 115–124.
A. Porretta, Existence results for nonlinear parabolic equations via strong convergence of truncations, Ann. Mat. Pura Appl. 177 (1999) 143–172.
A. Prignet, Existence and uniqueness of “entropy” solutions of parabolic problems with \(L^1\) data, Nonlinear Anal. 28 (12) (1997) 1943–1954.
M. Sanchón, J. M. Urbano, Entropy solutions for the \(p(x)\)-Laplace equation, Trans. Amer. Math. Soc. 361 (2009) 6387–6405.
K. Teng, Two nontrivial solutions for an elliptic problem involving some nonlocal integro-differential operators, Ann. Mat. Pura Appl. 194 (5) (2015) 1455–1468.
M. Xiang, B. Zhang, V. Radulescu, Existence of solutions for perturbed fractional \(p\)-Laplacian equations, J. Differential Equations 260 (2016) 1392–1413.
C. Zhang, S. Zhou, Renormalized and entropy solutions for nonlinear parabolic equations with variable exponents and \(L^1\) data, J. Differential Equations 248 (6) (2010) 1376–1400.
C. Zhang, S. Zhou, Renormalized solutions for a non-uniformly parabolic equation, Ann. Acad. Sci. Fenn. Math. 37 (2012) 175–189.
C. Zhang, S. Zhou, The well-posedness of renormalized solutions for a non-uniformly parabolic equation, Proc. Amer. Math. Soc. 145 (6) (2017) 2577–2589.
The authors wish to thank the anonymous reviewer for valuable comments and suggestions to improve the expressions. K. Teng was supported by the NSFC (No. 11501403) and the Shanxi Province Science Foundation for Youths (No. 2013021001-3). C. Zhang was supported by the NSFC (No. 11671111) and Heilongjiang Province Postdoctoral Startup Foundation (LBH-Q16082). S. Zhou was supported by the NSFC (Nos. 11571020, 11671021).
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
About this article
Cite this article
Teng, K., Zhang, C. & Zhou, S. Renormalized and entropy solutions for the fractional p-Laplacian evolution equations. J. Evol. Equ. 19, 559–584 (2019). https://doi.org/10.1007/s00028-019-00486-9
- Fractional p-Laplacian
- Renormalized solutions
- Entropy solutions
Mathematics Subject Classification
- Primary 35D05
- Secondary 35D10